# SDR WTAA960086

- Difficulty date: April 26, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N276UE
- Make and model: Emb EMB-120RT
- Aircraft serial: 120067
- System (JASC): 3234 · Landing Gear Selector
- Part: Gear Selector
- Part number: 12038594001
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FAT - RIGHT MAIN LANDING GEAR 'B' SYSTEM INTRANSIT LIGHT REMAINED ILLUMINATED AFTER GEAR RETRACTION.  AIRCRAFT RETURNED TO STATION WITHOUT INCIDENT.  MX INSPECTED AND VERIFIED PROPER ADJUSTMENT OF BOTH 'A' AND 'B' PROX SENSORS ON RIGHT MAIN LANDING GEAR.  'A' SYSTEM OPERATIONAL CHECK NORMAL.  MAINTENANCE DEFERRED 'B' SYSTEM PER MEL 32-60-1.  AIRCRAFT RETURNED TO SERVICE.  MX SUBSEQUENTLY CLEARED DEFERRAL WITH THE REPLACEMENT OF THE LANDING GEAR SELECTOR.  (M)
